# SDR UALA2013021100797

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 56,376 hours, 21,056 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW WON'T CLOSE.  RELEASED CAPTAIN`S SLIDING WINDOW FROM STUCK POSITION.  OPS CHECKED GOOD, OK FOR SERVICE.
